Volume 7, Issue 3 (Vol.7, No.3, 2021)                   mmr 2021, 7(3): 495-512 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Haddadi M, naser Sheykholislami S M. On dense left ideal pure $S$-acts. mmr 2021; 7 (3) :495-512
URL: http://mmr.khu.ac.ir/article-1-2766-en.html
1- Semnan University , m.haddadi@semnan.ac.ir
2- Semnan University
Abstract:   (739 Views)
In this paper, similar to the Lembek's idea concerning a generalization of the notion of purity associated with a radical in the category of R-modules, we give the notion of purity related to a Hoehnke radical, d.l.i.pure, in the category of $S$-acts and investigate this notion. We also show that absolutely d.l.i.pure $S$-acts are exactly the $r$-weakly injective $S$-acts, for every Hoehnke radical $r$, and we give several characterization of d.l.ipure $S$-acts. We then present a closure operator induced by an $r$-dense left ideal which is closely related to the notion of d.l.i.purity and give a characterization of d.l.i.pure  $S$-acts by this closure operator.
./files/site1/files/%D8%AD%D8%AF%D8%A7%D8%AF%DB%8C-%DA%86%DA%A9%DB%8C%D8%AF%D9%87__%D8%A7%D9%86%DA%AF%D9%84%DB%8C%D8%B3%DB%8C(1).pdf
 
Full-Text [PDF 1302 kb]   (201 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/04/16 | Revised: 2022/05/7 | Accepted: 2019/12/29 | Published: 2021/12/1 | ePublished: 2021/12/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb